# SDR CA140915004

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,134 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Screen
- Part number: 601R622581
- Condition: Crushed
- Location: Lt Wing
- Part time: 33,487 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LEFT SCAVENGE EJECTOR MESSAGE CAME ON AT THE TOP OF DESCENT AT FL200.  ALL ENGINE PARAMETERS WERE NORMAL.  MAINTENANCE REPLACED THE LT SCAVENGE EJECTOR ASSY WHICH CLEARED THE DEFECT.  THE REMOVED SCAVENGE EJECTOR WAS DISASSEMBLED AND THE INTERNAL SCREEN WAS FOUND CRUSHED.  SCAVENGE EJECTOR, PN 601R62258-1, SN 0690.  ACFT & PART, TSN 33487, CSN 26002.
